# SDR AALA2019061979017

- Difficulty date: June 16, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 26,321 hours, 21,683 cycles
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Part number: 501122804
- Part serial: 82235
- Condition: No Test
- Location: Fly By Wire
- Part time: 12,151 hours, 10,232 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS FLY-BY-WIRE BACK-UP BATTERY FAILS FUNCTIONAL TEST. REMOVED AND REPLACED FLY-BY-WIRE BACK-UP BATTERY IAW AMM 27-03-05. OPS CHECK GOOD.
